# SDR AALA202201034225

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 47,371 hours, 23,273 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Disengaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RIGHT OVERWING EMERGENCY EXIT NOT ARMED. FOUND AIRCRAFT RIGHT SLIDE DISARM PIN, DIS-ENGAGED. RE-ARMED, ALL INDICATIONS NORMAL. OK FOR SERVICE PER AMM 52-21-11-400-001-A.
